Теорема О Существовании Разрывов В Шкале Вероятностей. Дискретный Случай
[Theorem of existence of ruptures in probability scale. Discrete case]
The theorem of existence of the ruptures in the probability scale has been proved for a discrete case. The theorem can be used, e.g., in economics and forecasting. It can assist to solve paradoxes such as Allais paradox and the “four-fold-pattern” paradox and to create the correcting formula of forecasting.
|Date of creation:||14 Jul 2010|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Alexander Harin, 2005. "A new approach to solve old problems," Game Theory and Information 0505005, EconWPA.
- Daniel Kahneman & Richard H. Thaler, 2006. "Anomalies: Utility Maximization and Experienced Utility," Journal of Economic Perspectives, American Economic Association, vol. 20(1), pages 221-234, Winter.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:23902. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.